# SDR 2007UALA00977

- Difficulty date: March 31, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REWORK OF TAIL STRIKE REPAIR AT BS 1742, DAMAGE WAS INCURRED TO STR'S 29L, 29R AND REPAIRED PER EVA IMC-00680A.    [06-14-07]    MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER UA SPEC AFTER DTA RESULTS, IT HAS BEEN DETERMINED THAT THESE REPAIR'S ARE CONSIDERED TO BE CAT 'C' TIME LIMITED.  RE-INSPECTED STR 29R & 29L REPAIRS AT BS 1742 AT EACH 'C' CHK FOR CORROSION OR DAMAGE PER REVISED INSTRUCTIONS.
